Repositorio de producción científica de la Universidad de Sevilla

The canonical injection of the Hardy-Orlicz space HΨ into the Bergman–Orlicz space BΨ

 

Advanced Search
 
Opened Access The canonical injection of the Hardy-Orlicz space HΨ into the Bergman–Orlicz space BΨ
Cites

Show item statistics
Icon
Export to
Author: Lefèvre, Pascal
Li, Daniel
Queffélec, Hervé
Rodríguez Piazza, Luis
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2011
Published in: Studia Mathematica, 202 (2), 123-144.
Document type: Article
Abstract: We study the canonical injection from the Hardy-Orlicz space HΨ into the Bergman–Orlicz space BΨ..
Cite: Lefèvre, P., Li, D., Queffélec, H. y Rodríguez Piazza, L. (2011). The canonical injection of the Hardy-Orlicz space HΨ into the Bergman–Orlicz space BΨ. Studia Mathematica, 202 (2), 123-144.
Size: 273.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/46372

DOI: 10.4064/sm202-2-2

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)